Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 4076537
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Tullio Ceccherini-Silberstein, Fabio Scarabotti and Filippo Tolli
Title: Discrete harmonic analysis
Additional book information: Cambridge Studies in Advanced Mathematics, Vol. 172, Cambridge University Press, Cambridge, 2018, xiii+573 pp., ISBN 978-1-107-18233-2

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Rostislav Grigorchuk
Affiliation: Department of Mathematics,Texas A & M University, College Station, Texas
Journal: Bull. Amer. Math. Soc. 57 (2020), 325-337
Published electronically: July 29, 2019
Review copyright: © Copyright 2019 American Mathematical Society